Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Weighted integral inequalities with a geometric mean
Luleå University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Computing Center, Far Eastern Scientific Center, Russian Academy of Sciences.
2001 (Russian)In: Doklady Akademii Nauk, ISSN 0869-5652, Vol. 377, no 4, p. 439-440Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2001. Vol. 377, no 4, p. 439-440
National Category
Mathematical Analysis
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:ltu:diva-11061Local ID: 9f78b5b0-ba80-11db-b560-000ea68e967bOAI: oai:DiVA.org:ltu-11061DiVA, id: diva2:984010
Note
Validerad; 2001; 20070123 (evan)Available from: 2016-09-29 Created: 2016-09-29 Last updated: 2017-11-24Bibliographically approved

Open Access in DiVA

No full text in DiVA

Authority records BETA

Persson, Lars-Erik

Search in DiVA

By author/editor
Persson, Lars-Erik
By organisation
Mathematical Science
In the same journal
Doklady Akademii Nauk
Mathematical Analysis

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 13 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf